MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) does not finish its initialization, the screen keeps trying to communicate with the execute board and fails in sequence after 3 attempts, characters are disappearing on the display.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.(b)(6).
 
Event or Problem Description
It was reported by getinge technician that the cardiosave intra aortic balloon pump (iabp) had an issue in which the system failed to complete its initialization sequence during a routine check.The screen repeatedly attempted communication with the execute board and failed after multiple attempts, with characters intermittently appearing on the display.No patient involvement.
 
Additional Manufacturer Narrative
Updated fields:b4,b5,b6,b7,d9,d10,g3,g6,h2,h3,h6(type of investigation, investigation findings, component code,impact code, conclusion),h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the screen attempts to communicate with the execute board and fails in sequence after three attempts.Charters appear on the display.Spiral cable continuity was tested end to end; cable is ok.Replacement of the video generator board was recommended.The pim module is broken, likely due to impact are requires replacement as well.Additional parts and tests not performed because the device does not enable or enter service mode.Device was not released for use.The problem has not yet been resolved as we are waiting for the customer to purchase the parts quoted by the technician, the record will be updated when this information becomes available.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h3, h6 (health effect ¿ clinical code), h11.Corrected field - e1, e2, e3, e4, g2, h6(component codes).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22011120
Report Number2249723-2025-0002188
Device Sequence Number18113737
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer03/04/2026
03/23/2026
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date03/11/2026
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown